MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2313C145E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Thrombus (2101); No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 10/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: etlw1613c124e, serial/lot #: (b)(4), ubd: 09-jul-2020, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 66mm abdominal aortic aneurysm.It was reported during follow-up approximately one month later that limb occlusion was identified.Per the physician, the cause of the event is undetermined.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A thrombectomy was performed to clean out the thrombus and an additional stent was implanted to reline the limb and resolve the event.The patient status has been confirmed as good.
 
Additional Manufacturer Narrative
Updated: fdc code added at investigation completion.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8041092
Report Number9612164-2018-03067
Device Sequence Number19191481
Product Code MIH
UDI-Device Identifier00613994991171
UDI-Public00613994991171
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2020
Device Model NumberETBF2313C145E
Device Catalogue NumberETBF2313C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer11/08/2018
01/02/2019
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date12/04/2018
01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR